Apparent vaccine-thimerosal induced hypersensitivity, myelodysplastic syndrome and pancytopenia

  • Hasan Karsen Infectious Diseases and Clinical Microbiology, Hakkari State Hospital, Hakkari
  • Hayrettin Akdeniz Department of Infectious Diseases and Clinical Microbiology, Yüzüncü Yıl University, Van
  • Mustafa H. Karahocagil Department of Infectious Diseases and Clinical Microbiology, Yüzüncü Yıl University, Van
  • Ali I. Baran Department of Infectious Diseases and Clinical Microbiology, Yüzüncü Yıl University, Van
  • Remzi Erten Department of Pathology, Yüzüncü Yıl University, Van
Keywords: Thimerosal, hypersensitivity reaction, myelodysplastic syndrome, pancytopenia

Abstract

A case of hypersensitivity reaction, myelodysplastic syndrome and pancytopenia, which developed after an administration of thimerosal-containing tetanus vaccine, is presented and discussed.
Published
2007-12-01
How to Cite
1.
Karsen H, Akdeniz H, Karahocagil MH, Baran AI, Erten R (2007) Apparent vaccine-thimerosal induced hypersensitivity, myelodysplastic syndrome and pancytopenia. J Infect Dev Ctries 1:348-349. doi: 10.3855/jidc.378
Section
Case Reports